Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On contraceptive injections, clump of skin out of vagina, had periods then, bad pains. Any problem ?

Hello I had the injection that s for contraception every three months I started for the first time last month on it and have not used a condom anyway I found a clump of skin come out of my vagina with dark red at the top of it it was about 4 inches long and stringy also I have been on a period for 1week now nd I normally come on for 2 days I also have bad period pains can anyone tell me what the problem is???
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to HCM!
before getting injected,was the pregnancy ruled out??
get a sonography done .
consult a nearby gynaec.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor